| Catalog Number |
383539 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/11/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
Event or Problem Description
It was reported that bd nexiva leaked.The following information was provided by the initial reporter: when placing a nexiva iv, the nurse reported a malfunction that led to blood leaking out of the hub after placement.No other patient harm or nurse harm reported other than blood exposure.
Additional Manufacturer Narrative
Investigation results: a device history record review was completed by our quality engineer team for provided material number 383539 and lot number 3298965.The review did not reveal any detected abnormalities during the production process that could have contributed to this defect and all quality tests were found to be within specification.As a sample was unavailable for return, a thorough sample investigation could not be completed.Based on the investigation results, an exact cause for this incident could not be identified.
Event or Problem Description
No additional information.